# SDR HALA2019021100055

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 3,333 hours, 651 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1721429B
- Part serial: LNMUAH2244
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C, A

## Discrepancy

ATB / AFTER TAKEOFF ECAM ENG 1 START VALVE FAULT. START VALVE NOT CLOSED PERFORMED ECAM ACTIONS. REPLACED STARTER.
